# SDR R61A201304170377

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,694 hours, 16,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062726006
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SERVICE MAINTENANCE DISCOVERED DAMAGE TO THE RIGHT HORIZONTAL STABILIZER UPPER SKIN BETWEEN RIB 13 AND 14.  MAINTENANCE REPAIRED THE UPPER SKIN RIGHT HORIZONTAL STABILIZER BETWEEN RIB 13 AND 14 IAW IKARUS TI 170-13-028 REV C, AND EMB ETD 2013-170-005087 REV E.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
